# SDR AALA202507141347

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 67,503 hours, 28,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CLIMBING THROUGH 10K RIGHT A/C PACK LIGHT CAME ON. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.  (OPEN).
